MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ZEVO CERVICAL PLATE SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC ZEVO CERVICAL PLATE SYSTEM; SCREWDRIVER
Model Number 3030007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of part# 3030007 lot# im16f058 visually confirmed approximately ~2 mm of instrument tip has been broken off, consistent with interface during usage.Inspection of the shaft diameter and material hardness confirmed conformance to print specification.Microscopic examination of the fracture surface analysis reveals a fairly flat fracture surface and circular material displacement, consistent with torsional overload.The above findings are consistent with torsional overload.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding two drivers used for alif.It was reported that the drivers were broken during preparation for case.Product will be returned.There was no patient involved in the event.There were no further complications reported as a result of this event.

Brand Name
ZEVO CERVICAL PLATE SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21289875
Report Number1030489-2025-00525
Device Sequence Number15787777
Product Code HXX
UDI-Device Identifier00643169342293
UDI-Public00643169342293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3030007
Device Catalogue Number3030007
Device Lot NumberIM16F058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2022
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown